# SDR R61A2023010600058

- Difficulty date: January 7, 2023
- Submitted: January 7, 2023
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 39,209 hours, 29,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086044001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - TOOLING MARK FRAME 84 FROM LH FLOOR SILL TO LH INBD SEAT TRACK.  REMOVED DAMAGED AREA AND INSTALLED FILLER, REPAIR ANGLE, AND SHIMS. REF ETD2022-170-037256 REV. A.
